MAUDE Adverse Event Report: COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN

COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number C-DIN-16-2.5-T45-DKM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the physician punctured for the bone marrow with intraosseous needle urgently, it bent and could not be used for transfusion.The complaint device was replaced with another device.It was further noted that the cannula had been dislodged from its glue joint with the winged hub.No other information was made available.

Brand Name
DIECKMANN INTRAOSSEOUS INFUSION NEEDLE
Common Device Name
FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8170849
Report Number1820334-2018-03826
Device Sequence Number11183567
Product Code FMI
UDI-Device Identifier00827002059863
UDI-Public(01)00827002059863(17)171201(10)3973966
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2017
Device Catalogue NumberC-DIN-16-2.5-T45-DKM
Device Lot Number3973966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1